mental-health-icon
Drowsiness and sleepiness all the time
Patient feels drowsiness and sleepiness all the time along with loss of appetite. Is it happening due to any medicine? Kindly advice. Thanks
25 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello You haven't mentioned in details about the diagnosis and name of the medicines she is taking currently. So its not possible to comment about it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.